# SDR EIA990119

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

TPE - AT FLIGHT LEVEL 410, AIRCRAFT ENCOUNTERED A THUNDERSTORM WHICH DID NOT SHOW UP ON RADAR.  THE NR 2 ENGINE FLAMED OUT.  AIRCRAFT THEN DESCENDED TO FLIGHT LEVEL 330 AND ACCOMPLISHED AN INFLIGHT RESTART.  INSPECTION AT TPE FOUND NO DISCREPANCIES.  LINE MAINTENANCE PLANNING REQUEST HAS BEEN ISSUED FOR A DETAILED INSPECTION.  (M)
